# SDR F3LA202510300320

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N394FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10981
- Aircraft time: 10,774 hours, 4,873 cycles
- Engine: Cfmint LEAP1A26
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 9217101
- Part serial: ELW14323
- Condition: Leaking
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, K, J
- Precautionary procedure: E, A

## Discrepancy

ENG 2 FAILURE IN FLIGHT, UNSUCCESSFUL RELIGHT.  AIRCRAFT WAS GROUNDED AS A RESULT OF THIS EVENT.   PERFORMED INSPECTION AFTER ENGINE WINDMILLING (ENG2) REF AMM 05-51-34-200-001-A.  FOUND FUEL LEAK AT FUEL FLOW TRANSMITTER,  REMOVED AND REPLACED FUEL FLOW TRANSMITTER REF AMM 73-31-10-000/400-802-A. OPS CHECK GOOD NO LEAKS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
